Jump to content
Johni

Johni: I want to break free

Recommended Posts

Johni

Hi. I am Attila from Hungary!

This will be my question: Shall i wait for improvement or can i start to decrease the doses?

Sorry for my bad english.

Share this post


Link to post
Altostrata

Welcome, Johni.

 

We need more information. Why are you taking Cirpralex? What effect has it had on you?

 

This is a site for going off drugs. If you think you need an antidepressant, we can't give you any recommendations.

Share this post


Link to post
Johni

I got it for anxiety in 2011. I had 2 panic attacks then I left with anxiety. For the last 5-6 years I was asymptomatic. I am 32 years old and I would like to try without any medicine. I started to reduce the dose to 7.5 mg in May and then decrease to 5 mg in June. On 26th June I turned completely. I couldn't sleep and fell into deep depression. I immediately went back to 10 mg of dose.
I recovered my sleep 2 weeks later. For the time being, most of the time, it was only dislike and despiritedness

Share this post


Link to post
Carmie

Hi Attila,

 

Welcome to SA from me too. 

 

So you went back to 10mg of Cipralex at the end of June? 

 

Your taper attempts in the past were too fast,  it is recommended to taper by no more than 10% a month. 

 

Are you on any other medications or supplements?

 

What symptoms do you have? I know you said that you don’t speak English very well, but when you said that you have “ dislike and despiritedness,” did you mean you’re feeling a bit anxious and depressed? If your symptoms aren’t too bad it would be okay to taper, but as I mentioned, by no more than 10% a month. You can get off this medication, you just have to go very slow. 

 

Please let us know how you’re doing. 

 

Sending hugs🤗

 

Share this post


Link to post
Johni

My current problem is that I have no desire for anything. I do not take any other medicine. I have bad thoughts. My question is, do I have to wait for improvement or start reducing? Depression was cruel, I have never thought a medicine could do that

Share this post


Link to post
Carmie

Hi again Attila, 

 

You sound like you have bad anhedonia, a lot of people have that when going through withdrawals. Most people also get anxiety, it’s chemically induced. When tapering from these medications we will always have symptoms, the degree of the symptoms is what we need to look at before we taper. You are still going through withdrawals from all the changes you made this year. 

 

What did you mean when you said you had bad thoughts? 

 

Because you made quite a few changes in May and June maybe it might be an idea to wait a little bit longer. I’ve had holds for three months and more when I’ve done big changes. If it was me, I would wait at least a few more weeks and see how you feel. 

 

Let us know how you’re doing💚

Share this post


Link to post
Johni

Hi Carmie,
Thanks for your respond. 
Then I'll wait a few more weeks. There are things I can't get out of my head. But beside these, I'm fine. I am working, driving, cycling. If something changes I will check in. Thanks for everything.

Share this post


Link to post
Carmie

 

You’re welcome Attila, 

 

Let us know when you decide to taper, and how you’re continuing to do.💚

Share this post


Link to post
Johni

😍

Share this post


Link to post
composter

Hey Attila, you are absolutely in the proper place to learn about safe and effective tapering.

 

My story is very similar to yours. Just one drug started at 10 mg, a cut to 5 mg for a month and then a cut to 2.5 mg for two weeks and ended up in severe withdrawal. I also reinstated back to my original 10 mg and it took me about 8 months to stabilize. I would recommend holding until most symptoms are gone. I agree it is deeply troubling that a medication would cause depression and violent thoughts, this definitely happened to me during my withdrawal and sometimes during waves. But you will get through it. Humans are resilient and the body is equipped with the innate ability to heal.

 

Stabilizing may take a few months or even a full year. Patience is key.

Share this post


Link to post
Altostrata

Johni, how have your symptoms changed since early July? Which are better, which are worse?

Share this post


Link to post
Johni

Hi Alto,
The physical symptoms are all gone and I can sleep. Only the depression that remained and the bad thoughts.

Share this post


Link to post
Johni

Yesterday was the worst day of depression so far. And I'm fine today. I don't understand that much. There are no bad thoughts today and my mood is quite good

Share this post


Link to post
ChessieCat

It's called windows and waves.

 

Here's some additional information which might help you to understand what is happening:

 

Recovery isn't linear it happens in a Windows and Waves Pattern

 

Withdrawal Normal Description


When we take a psychiatric drug, we are adding chemical/s to the brain.  The brain then has to change to adapt to getting the chemical/s.  It might have to change something to do with A and then once that change has been made it affects B so another change has to be made and so on down the line.  It is a chain reaction, a domino effect.

 

The same thing happens when we take the drug away.  That's why it's possible to experience such a vast array of withdrawal symptoms, and they can change, and be of different intensity.

 

are-we-there-yet-how-long-is-withdrawal-going-to-take

 

These explain it really well:

 

Video:  Healing From Antidepressants - Patterns of Recovery

 

On 8/31/2011 at 5:28 AM, Rhiannon said:

When we stop taking the drug, we have a brain that has designed itself so that it works in the presence of the drug; now it can't work properly without the drug because it's designed itself so that the drug is part of its chemistry and structure. It's like a plant that has grown on a trellis; you can't just yank out the trellis and expect the plant to be okay. When the drug is removed, the remodeling process has to take place in reverse. SO--it's not a matter of just getting the drug out of your system and moving on. If it were that simple, none of us would be here. It's a matter of, as I describe it, having to grow a new brain. I believe this growing-a-new-brain happens throughout the taper process if the taper is slow enough. (If it's too fast, then there's not a lot of time for actually rebalancing things, and basically the brain is just pedaling fast trying to keep us alive.) It also continues to happen, probably for longer than the symptoms actually last, throughout the time of recovery after we are completely off the drug, which is why recovery takes so long.

 

AND

 

On 12/4/2015 at 2:41 AM, apace41 said:

Basically- you have a building where the MAJOR steel structures are trying to be rebuilt at different times - ALL while people are coming and going in the building and attempting to work.

It would be like if the World Trade Center Towers hadn't completely fallen - but had crumbled inside in different places.. Imagine if you were trying to rebuild the tower - WHILE people were coming and going and trying to work in the building!  You'd have to set up a temporary elevator - but when you needed to fix part of that area, you'd have to tear down that elevator and set up a temporary elevator somewhere else. And so on. You'd have to build, work around, then tear down, then build again, then work around, then build... ALL while people are coming and going, ALL while the furniture is being replaced, ALL while the walls are getting repainted... ALL while life is going on INSIDE the building. No doubt it would be chaotic. That is EXACTLY what is happening with windows and waves.  The windows are where the body has "got it right" for a day or so - but then the building shifts and the brain works on something else - and it's chaos again while another temporary pathway is set up to reroute function until repairs are made.  

 

Share this post


Link to post
Johni

Hi chessiecat
What do you think I should wait for everything to settle or even start to drop in October.
Thanks for the answer

Share this post


Link to post
ChessieCat

It is generally better to hold for longer than to reduce too soon.  And when you do make a reduction it might be a good idea to do a 5% reduction (instead of 10%) for the first one to make sure that you have stabilised.

 

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...